# SDR R61A2020090411613

- Difficulty date: August 13, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 43,425 hours, 27,078 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RT HORIZ STAB RIB 11A CRACKED.  RT HORIZ STAB RIB 11A REPLACED, IAW REPUBLIC EO 170-EO-55-10-0004. REF AAR NRWC 4500769-3000-0082.
